Asian Journal of Mathematics
- Asian J. Math.
- Volume 18, Number 1 (2014), 159-190.
Warped product Einstein metrics over spaces with constant scalar curvature
In this paper we study warped product Einstein metrics over spaces with constant scalar curvature. We call such a manifold rigid if the universal cover of the base is Einstein or is isometric to a product of Einstein manifolds. When the base is three dimensional and the dimension of the fiber is greater than one we show that the space is always rigid. We also exhibit examples of solvable four dimensional Lie groups that can be used as the base space of non-rigid warped product Einstein metrics showing that the result is not true in dimension greater than three. We also give some further natural curvature conditions that characterize the rigid examples in higher dimensions.
Asian J. Math., Volume 18, Number 1 (2014), 159-190.
First available in Project Euclid: 27 August 2014
Permanent link to this document
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
He, Chenxu; Petersen, Peter; Wylie, William. Warped product Einstein metrics over spaces with constant scalar curvature. Asian J. Math. 18 (2014), no. 1, 159--190. https://projecteuclid.org/euclid.ajm/1409168518